Translator Disclaimer
June 2012 Base change and the Birch and Swinnerton-Dyer conjecture
Cristian Virdol
Funct. Approx. Comment. Math. 46(2): 189-194 (June 2012). DOI: 10.7169/facm/2012.46.2.4

Abstract

In this paper we prove that if the Birch and Swinnerton-Dyer conjecture holds for products of abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character, then the Birch and Swinnerton-Dyer conjecture holds for products of abelian varieties attached to Hilbert newforms of parallel weight 2 with trivial central character regarded over arbitrary totally real number fields.

Citation

Download Citation

Cristian Virdol. "Base change and the Birch and Swinnerton-Dyer conjecture." Funct. Approx. Comment. Math. 46 (2) 189 - 194, June 2012. https://doi.org/10.7169/facm/2012.46.2.4

Information

Published: June 2012
First available in Project Euclid: 25 June 2012

zbMATH: 1298.11062
MathSciNet: MR2931665
Digital Object Identifier: 10.7169/facm/2012.46.2.4

Subjects:
Primary: 11F41
Secondary: 11F80, 11G05, 11R42, 11R80

Rights: Copyright © 2012 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.46 • No. 2 • June 2012
Back to Top